# SDR 96ZZZM575

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1334-1346
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LEFT VERTICAL EXTERNAL SKIN AT LBL 19 INSIDE TORQUE BOX IS HEAVILY CORRODED FROM BS 1334 TO BS 1346 AND S-10 TO LOWER TORQUE BOX CHORD ANGLE.  REMOVED SURFACE CORROSION PER SRM 51-10-6.  CUT OUT DAMAGED AREA PER SRM 55-30-3 AND ALODINE AND PRIMED PART PER SRM 51-10-2.  FABRICATED 24 INCH BY 18 INCH .063 2024-T3 STRAPS DOUBLER 4 INCH BY 24 INCH AND 4 INCH BY 18 INCH .071 2024-T3.  INSTALLED PARTS PER SRM 55-30-3.
